# SDR V0XD20210126

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: General aviation
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 15076
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN GOUGED BETWEEN FRAME STATION 913.00 AND 927.00, STRINGERS 27 AND 26L.  CORRECTIVE ACTION: BLEND DAMAGED AREA AND FOUND TO BE WITHIN LIMITS, IAW BOMBARDIER REO 670-53-00-290 REV-F DATED: 2019/04/26.
